Louisiana, 2007Tornado and Hail in Louisiana, June 18 to 19, 2007
June 18 to 19, 2007 · NWS JAN · 5 events in 2 counties and zones
After an active severe weather day on June 18th, the atmosphere quickly recovered and was able to support additional severe weather which began in the late evening and persisted through the overnight hours. Severe weather during the overnight hours in June is quite rare but does occur on occasion.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $850,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After an active severe weather day on June 18th, the atmosphere quickly recovered and was able to support additional severe weather which began in the late evening and persisted through the overnight hours. Severe weather during the overnight hours in June is quite rare but does occur on occasion. One of the overnight storms actually produced a rare June tornado! This overnight severe weather was likely a sign and just a taste of what was to come during the day on June 19th. As the overnight/early morning complex of storms shifted east, conditions were set just right for additional storms to redevelop to the west by late morning. The atmosphere recovered once more and became quite unstable in the wake of the morning complex. A very potent disturbance dropped south out of Arkansas and developed a large bow echo complex which plowed south across the forecast area. This bow echo was very efficient at producing severe wind gusts and a large swath of wind damage occurred as the system moved southward across Mississippi into Southeast Louisiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 18, 9:32 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 18, 9:32 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT MON JUN 18 2007
.DISCUSSION...ONLY UPDATE NEEDED IS TO REMOVE THE POPS OVER MOST OF
THE CWA FOR THE REMAINDER OF THE EVENING. THE ONLY EXCEPTION WILL BE
ACROSS THE DELTA WHERE THE REMNANTS OF THE COMPLEX THAT CAUSED
FLOODING PROBLEMS NORTH OF DALLAS IS CONTINUING TO MOVE INTO THAT
ARE. THIS CONVECTION WILL LIKELY REMAIN WELL NORTH OF THE METRO IF IT
EVEN PERSISTS THIS FAR EAST. ASS FOR THE EARLY MORNING HOURS...SHRA
AND TSRA MAY BEGIN TO REDEVELOP AS DEEP MOISTURE CONTINUES TO STREAM
NORTH. THIS WILL COMBINE WITH THE APPROACHING WEAK MID LEVEL
DISTURBANCE AND ATLEAST GET CONVECTION GOING AGAIN TOMORROW BUT IF A
LL JET...THAT IS EXPECTED TO REMAIN SOUTH OF THE AREA...DEVELOPS A
LITTEL FURTHER TO THE NORTH THEN SHRA AND TSRA COULD QUICKLY DEVELOP
MOVE INTO NORTHEAST LA AND SOUTHERN MS. NEW ZFP AND GRIDS OUT
SHORTLY.
&&
.AVIATION...ONLY ISSUES NOW LOOKM TO BE CEILINGS AND VISBIES. THIS IS
MAINLY THE CASE OVER AREAS THAT RECIEVED DECENT RAIN TODAY LIKE HBG
AND GWO. HBG SHOULD SEE CEILINGS DROP TO MVFR STATUS(PROBABLY AROUND
1500-2K FT) BY OR SHORTLY AFTER MIDNIGHT. ALSO VISBIES WILL FALL IN
MVFR STATUS SHORTLY AFTER MIDNIGHT. WITH WINDS STAYING UP A LITTLE
LONGER ALONG WITH APPROACHING SHRA...GWO WILL PROBABLY HOLD OFF ON
THE LOWER CEILINGS UNTIL THE SHRA GET THERE. AS FOR CONVECTION LOOK
FOR SHRA AND TSRA TO REDEVELOP OVER THE ENTIRE AREA AGAIN TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 88 71 92 / 23 88 21 23
MERIDIAN 72 85 69 92 / 23 87 37 20
VICKSBURG 73 90 71 91 / 31 78 15 28
HATTIESBURG 73 87 70 90 / 22 89 44 43
NATCHEZ 74 87 71 90 / 22 89 26 37
GREENVILLE 73 88 70 91 / 60 76 12 24
GREENWOOD 73 87 70 92 / 41 87 13 18
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
CAB
Hazardous weather outlook, Jun 18, 1:14 PM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT MON JUN 18 2007
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
214 PM CDT MON JUN 18 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND TUESDAY
STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY
ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL.
DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY
LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS
GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT
DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY.
SMALL HAIL WILL ALSO BE POSSIBLE.
MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD
FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL
HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 18, 6:15 PM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 1 N ELLIOTT 33.70N 89.75W
06/18/2007 GRENADA MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
AONG HWY 51.
0617 PM TSTM WND DMG 4 SE GORE SPRINGS 33.71N 89.57W
06/18/2007 GRENADA MS LAW ENFORCEMENT
TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.
&&
CMELocal storm report, Jun 18, 6:30 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 6 SE CARROLLTON 33.44N 89.85W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF HWY 35S.
0608 PM TSTM WND DMG 8 N CARROLLTON 33.62N 89.92W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
GRENADA CO LINE.
&&
CMELocal storm report, Jun 18, 7:11 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
&&
CMELocal storm report, Jun 18, 7:16 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMELocal storm report, Jun 18, 7:29 PM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
&&
CMELocal storm report, Jun 18, 7:48 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
06/18/2007 MARION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN COLUMBIA...ONE TREE ON A HOUSE AND
ANOTHER ON A POWER LINE.
0135 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
06/18/2007 MARION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN COLUMBIA...ONE ON A HOUSE.
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0248 PM TSTM WND DMG TAYLORSVILLE 31.83N 89.43W
06/18/2007 SMITH MS LAW ENFORCEMENT
TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
MIZE.
0255 PM TSTM WND DMG OMA 31.73N 90.14W
06/18/2007 LAWRENCE MS PUBLIC
TREES DOWN.
0300 PM TSTM WND DMG 2 N MAGEE 31.90N 89.73W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
MANGUM ROAD.
0303 PM TSTM WND DMG STRINGER 31.87N 89.26W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0306 PM TSTM WND DMG SYLVARENA 32.01N 89.38W
06/18/2007 SMITH MS EMERGENCY MNGR
TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
NEAR TOWN OF SYLVARENA.
0306 PM TSTM WND DMG 3 N MENDENHALL 32.00N 89.87W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.
0313 PM TSTM WND DMG BAY SPRINGS 31.98N 89.28W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0323 PM TSTM WND DMG LOUIN 32.07N 89.26W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0323 PM TSTM WND DMG FLORENCE 32.15N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
100 FOOT RADIO TOWER DOWN IN THE FLORENCE AREA.
0327 PM TSTM WND DMG 5 S FLORENCE 32.08N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
TREE DOWN ON HENRY BYRD ROAD.
0340 PM TSTM WND DMG 4 NE FLOWOOD 32.36N 90.06W
06/18/2007 RANKIN MS NWS EMPLOYEE
A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
ALONG OLD FANNIN.
0340 PM TSTM WND GST MADISON 32.45N 90.11W
06/18/2007 E45.00 MPH MADISON MS FIRE DEPT/RESCUE
A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
HINDS AND RANKIN COUNTIES.
0343 PM TSTM WND DMG NEWTON 32.32N 89.16W
06/18/2007 NEWTON MS COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
OF NEWTON.
0400 PM TSTM WND GST MADDEN 32.68N 89.35W
06/18/2007 E55.00 MPH LEAKE MS EMERGENCY MNGR
TREE DOWN IN CITY OF MADDEN. ALSO A UTILITY LINE WAS DOWN
NEAR LEAKE ACADEMY SCHOOL. IN ADDITION SCATTERED REPORTS
OF TREES DOWN ACROSS THE COUNTY. THIS WAS ALL ASSOCIATED
WITH OUTFLOW FROM STORMS MOVING THROUGH RANKIN AND SCOTT
COUNTIES.
0425 PM TSTM WND DMG 5 NW COLLINSVILLE 32.55N 88.90W
06/18/2007 LAUDERDALE MS NWS EMPLOYEE
LARGE LIMBS DOWN.
0430 PM TSTM WND DMG BLACKWATER 32.62N 88.68W
06/18/2007 KEMPER MS PUBLIC
LARGE LIMBS DOWN.
0438 PM TSTM WND DMG 4 N GORE SPRINGS 33.81N 89.62W
06/18/2007 GRENADA MS EMERGENCY MNGR
TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.
0510 PM TSTM WND GST LEXINGTON 33.12N 90.05W
06/18/2007 E45.00 MPH HOLMES MS LAW ENFORCEMENT
TREE DOWN IN THE CITY OF LEXINGTON.
0515 PM TSTM WND DMG 4 N SALLIS 33.08N 89.76W
06/18/2007 ATTALA MS PUBLIC
TREES DOWN.
0515 PM TSTM WND DMG BOWLING GREEN 33.16N 89.91W
06/18/2007 HOLMES MS LAW ENFORCEMENT
TREES DOWN
0534 PM TSTM WND DMG 6 SE CARROLLTON 33.44N 89.85W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF HWY 35S.
0540 PM TSTM WND DMG VAIDEN 33.33N 89.75W
06/18/2007 CARROLL MS LAW ENFORCEMENT
TREES DOWN.
0555 PM TSTM WND DMG WINONA 33.49N 89.73W
06/18/2007 MONTGOMERY MS LAW ENFORCEMENT
POWER LINES DOWN.
0608 PM TSTM WND DMG 8 N CARROLLTON 33.62N 89.92W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
GRENADA CO LINE.
0612 PM TSTM WND DMG 1 N ELLIOTT 33.70N 89.75W
06/18/2007 GRENADA MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
AONG HWY 51.
0617 PM TSTM WND DMG 4 SE GORE SPRINGS 33.71N 89.57W
06/18/2007 GRENADA MS LAW ENFORCEMENT
TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.
0618 PM TSTM WND DMG 5 NW EMBRY 33.71N 89.43W
06/18/2007 WEBSTER MS LAW ENFORCEMENT
TREES DOWN AND BLOCKING PORTIONS OF HWY 404.
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMEEvent by event
2 thunderstorm wind, 1 tornado, 1 hail, 1 lightning. Local standard time, as filed.
Tornado, East Carroll
- When
- June 18, 11:34 PM CST to 11:36 PM CST
- Where
- East Carroll County, Lake Providence to 1.8 mi N of Lake Providence
- Rating
- EF1
- Path length
- 1.8 mi
- Path width
- 400 yd
- Property damage
- $700,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.800, -91.180
This tornado touched down about 1/2 a mile south of the lake shore. Damage consisted of numerous trees uprooted, snapped or had large limbs torn off. Many power lines were also taken down by the trees and large limbs. Most of the trees were laid to the north/northeast with about 25% of them down to the southeast/east, opposite of the storm motion. The most concentrated damage occurred along the south end of the lake shore where a small cluster of cypress trees were snapped or had many large limbs torn off. The tornado then moved across the lake and to a point at the mouth of the chute. Here, many more trees, limbs and power lines were damaged or torn down along with shingles taken off a few homes. The roof of a patio was pealed back and blown over the main house. There was also a trampoline that was mangled and deposited into a tree some 25 feet up.
Hail, East Carroll
- When
- June 18, 11:45 PM CST to 11:58 PM CST
- Where
- East Carroll County, Lake Providence to 2 mi S of Lake Providence
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.800, -91.180
Lightning, East Carroll
- When
- June 18, 11:50 PM CST
- Where
- East Carroll County, Lake Providence
- Property damage
- $150,000
- Reported by
- Emergency Manager
- Coordinates
- 32.800, -91.180
Lightning struck four houses, causing fires in each one.
Thunderstorm Wind, East Carroll
- When
- June 18, 11:57 PM CST
- Where
- East Carroll County, 4 mi S of Lake Providence
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.742, -91.180
A few trees were blown down.
Thunderstorm Wind, Concordia
- When
- June 19, 3:00 PM CST
- Where
- Concordia County, Deer Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.420, -91.580
Numerous large limbs were blown down along Highway 15.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Mississippi, June 18 to 19, 20071 injured · $3.0 million · 70 kt wind · 67 events
- Flash Flooding in Oklahoma, June 18, 20073 injured · $1.1 million · 17 events
- Damaging Winds and Strong Wind in Mississippi, June 18, 2007$757,000 · 68 kt wind · 31 events
- Flash Flooding and Damaging Winds in Wisconsin, June 18, 2007$896,000 · 74 kt wind · 9 events
- Hail and Damaging Winds in Indiana, June 18, 20071 injured · $237,000 · 60 kt wind · 10 events
- Flash Flooding and Hail in Illinois, June 18, 2007$164,000 · 1 in hail · 13 events
- Damaging Winds in Mississippi, June 18, 2007$69,000 · 50 kt wind · 7 events
- Hail and Damaging Wind in Kentucky, June 18, 2007$45,000 · 1 in hail · 3 events
- Damaging Winds in Michigan, June 18, 2007$36,000 · 54 kt wind · 3 events
- Flash Flooding and Hail in Kansas, June 18, 2007$25,000 · 0.75 in hail · 5 events
- Damaging Winds in South Carolina, June 18, 2007$25,000 · 65 kt wind · 4 events
- Damaging Winds in Wisconsin, June 18, 200756 kt wind · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38279, 38283, 38288, 38284, 42074.